# SDR UIEA2018070501349

- Difficulty date: July 5, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 87,077 hours, 22,518 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT. PERFORMED APU BITE PER FIM 49-11 FT 958. NO FAULTS NOTED.
